# SDR REXA2022081400626

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE AND ATTACH ANGLES FOR LOWER FITTINGS ARE CORRODED FS 319 TO FS 349. LOCATED AND DRILLED NEW  DOOR MOUNTING ANGLE  IAW CRJ 900 SRM 51-40-11-001-001-A01 AND INSTALLED  IAW CRJ SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-36-001-001-A01.
